# SDR DALA2018120607063

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0853301) DURING INSPECTION FOUND CORROSION ON LOWER DOOR JAMB BTW STATION 787 AND 847, IN AFT CARGO COMPARTMENT. WEB WAS REPLACED PER B737-800 SRM 51-40-02.
